# SDR YENA2024082101130

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 73,124 hours, 25,939 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#362, SJU-BOS. 'INFLIGHT CREW REPORTED BURNING SMELL NEAR ROW 13 DURING CRUISE. SMELL DISSIPATED AFTER FEW MINUTES  FDU POWER BUTTON WAS TURNED OFF; COMPLIED WITH INFO NOTICE 2017.TO15, SECTION A ISOLATED FAULT TO TYPE 10 BURING SMELL PER TSM 05-50-00-810-085B /  05-50-00-810-085D. CHECKED CABIN ITEMS AROUND ROW 13, INCLUDING  TV'S, OUTLET, LIGHTS NO DEFECT COULD BE FOUND, AIRCRAFT OK FOR SVC.'
